# SDR AALA20100604TUL04

- Difficulty date: June 4, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 33,285 hours, 13,534 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Obstructed
- Location: Cockpit Widow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW SQUEAL/NOISE.  CLEARED DEBRIS FROM WINDOW SEAL.  PERFORMED PRESSURE CHECK.  OPS CHECK OK (NO REPORT).
